Next Article in Journal
On the Inventory Model with Two Delaying Barriers
Previous Article in Journal
Perturbative Derivation and Comparisons of Root-Finding Algorithms with Fourth Order Derivatives
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2006, 11(1), 65-73;

Comparison of Pressure Distribution in Inclined and Parabolic Slider Bearings

Department of Mechanical Education Technical Education Faculty, Afyon Kocatepe University TR-03200, Afyon, Turkey
Author to whom correspondence should be addressed.
Published: 1 April 2006
PDF [158 KB, uploaded 30 March 2016]


An infinitely wide lubricated slider bearing consisting of connected surfaces with thirtd grade fluid as lubricant is analyzed in the present study. Under the assumptions of the order of magnitudes of the variables, it is seen that only viscous and non-Newtonian terms have significant contributions, whereas inertia terms are negligible. Choosing non-Newtonian effects to be smaller than the viscous effects, analytical and numerical solutions are constructed. To illustrate the mathematical model, the set of equations is to used calculate the pressure for two special forms of the slider bearings, namely inclined and parabolic slider bearings. In these two cases, the variation of pressure, for a range of fluid and bearing parameters is presented. The results are presented both analytically and graphically.
Keywords: slider bearing; third grade fluids; perturbation analysis slider bearing; third grade fluids; perturbation analysis
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Bayrakçeken, H.; Yürüsoy, M. Comparison of Pressure Distribution in Inclined and Parabolic Slider Bearings. Math. Comput. Appl. 2006, 11, 65-73.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top